Nausea

Took my period a week ago and since it started i have had nausea and frequent urination. Im now finished period and nausea still here. I rang doc and he thinks urine infection but have no stinging. Im also perimenopausal and wondered whether it was hormonal. Thyroid is stable. Had low calcium and vit d was treated with calchichew and took extra vit d myself. B12 is at 2000 since supplementing. Does anyone know why this nausea is persisting?

3 Replies

oldestnewest
  • I'm sorry no-one has yet responded. I cannot answer your question but do you think you've had an upset stomach which has continued after your period? Are you taking your supplements or other medication 4 hours apart from levo.

  • Hi,

    I get a UTI every month, my period seems to trigger it, it seems it's common in women near menopause. My gp gives me antibiotics to take each month on repeat prescripion.

    I have read it could be low vit b12 but I've not followed up on this yet.

    I was referred to a gynaecologist for leakage (does seem to be uti related) but they thought it was just stress but recommended antibiotics etc.

    Re pain etc, I sometimes get crippling pain other times just a sensation of being uncomfortable, nothing more.

    I hope you get the infection relieved soon,

    good luck

  • Hi Annette!

    Just a thought... I bumped into this interesting article regarding Vitamin D and here is a quote you may want to think about:

    "...clinical signs of vitamin D toxicity: These include kidney stones (also a sign of vitamin K2 deficiency), low appetite, nausea, vomiting, thirst, excessive urination, weakness and nervousness..."

    Full article here:

    chriskresser.com/the-role-o...

    Since you mention you are adding to your prescribed dosis of Vitamin D, I'm wondering whether an excess of Vitamin D could be causing those symptoms? How does the timing of you symptoms fit in with the start/increase of Vitamin D supplementation? If I were you, I might expreriment with discontinuing the Vitamin D supplements for a while and see if the symptoms improve. Unless of course you can afford to have a blood-test to determine the levels?

    There's further interesting discussion on the issue of Vitamin D toxicity on the below article, and I extract what I find most relevant here:

    "Before closing, I must mention (briefly) the issue of vitamin D toxicity. Vitamin D is widely considered to be the most toxic of all vitamins, and dire warnings are often issued to avoid excess sun exposure and vitamin D in the diet on that basis. The discussion of vitamin D toxicity has failed to take into account the interaction between vitamins A, D and K. Several lines of evidence suggest that vitamin D toxicity actually results from a relative deficiency of vitamins A and K."

    chriskresser.com/vitamin-d-...

    So you may want to think about your vitamin A and K levels if you are supplementing Vitamin D and getting symptoms?

    All the very best!

    C

You may also like...